# SDR ABXR2020081000052

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140T2102203
- Condition: Corroded
- Location: Bs 698
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 698 HAS CORR SHEAR TIE BETWEEN STR 34L AND 35L. REMOVED CORROSION ORIGINAL THICKNESS .050 REMOVED .010 REMAINING THICKNESS .040 FOUND TO BE OUT OF LIMITS IAW B767 SRM 53-00-07. REMOVED OLD SHEAR TIE AND REPLACED WITH NEW SHEAR TIE B767 SRM 51-40-02.
